# SDR AALA202104019003

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8800
- Aircraft time: 3,595 hours, 1,074 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE-OFF AT 90 KNOTS DUE TO FLIGHT DIRECTOR OFF.  NO FAULT NOTED.
